加载中…
This is a technical note which extends the results of Kosygina, Mountford and Peterson (Ann. Probab., 51(5):1684-1728, 2023, Section 4) about generalized P'olya’s urns from a specific weight function to a general family of weight functions satisfying as . The latter was considered by T'oth (Ann. Probab., 24(3):1324-1367, 1996) as a part of his study of polynomially self-repelling walks. This extension will be used in forthcoming developments concerning scaling limits of these walks and related processes.

生成讲解博客的中文版本

生成AI智能校验的中文版本